3 doctors weighed in:

I am on implanon birth control.I am having thick, clumpy dry cordlike brownish discharge what could that mean?

3 doctors weighed in
Dr. Jeff Finkelstein
Emergency Medicine
2 doctors agree

In brief: Need to see a MD

Does not sound like normal side effects.
Side effects caused by Implanon are similar to other hormonal birth control methods such as combined oral contraceptive pills, according to the manufacturer, irregular periods or prolonged bleeding, headaches, acne, weight gain and abdominal pain were among the most commonly reported side effects in clinical trials. I would see your ob/gyn.

In brief: Need to see a MD

Does not sound like normal side effects.
Side effects caused by Implanon are similar to other hormonal birth control methods such as combined oral contraceptive pills, according to the manufacturer, irregular periods or prolonged bleeding, headaches, acne, weight gain and abdominal pain were among the most commonly reported side effects in clinical trials. I would see your ob/gyn.
Dr. Jeff Finkelstein
Dr. Jeff Finkelstein
Thank
Get help from a real doctor now
Dr. Jonathan Jassey
Board Certified, Pediatrics
14 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors